# SDR N6WA2015040804

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 26,450 hours, 18,916 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED CAUTION MSG IN FLIGHT, ASSOCIATED WITH RT PACK FAULT STATUS MSG.  FOUND CRACK IN RT PACK HEAT EXCHANGER.  BLEED LEAK STOPS WHEN RT PACK IS SELECTED OFF IAW AMM 36-21-00.  DEFERRED RT PACK IAW MEL 21-51-01A CAT C.
